Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 131, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 15, 2014, 5:08 PM MDT for Conejos County, Costilla County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2014, 5:08 PM MDT (23:08 UTC)
- Expired
- Jul 15, 2014, 5:47 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Conejos County, CO, Costilla County, CO
The radar
The Pueblo radar (KPUX), 200 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.1 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1223 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
390
WUUS55 KPUB 152308
SVRPUB
COC021-023-160015-
/O.NEW.KPUB.SV.W.0131.140715T2308Z-140716T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
508 PM MDT TUE JUL 15 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CONEJOS COUNTY IN SOUTH CENTRAL COLORADO...
SOUTHWESTERN COSTILLA COUNTY IN SOUTH CENTRAL COLORADO...
* UNTIL 615 PM MDT
* AT 508 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SAN
ACACIO...OR 22 MILES SOUTHEAST OF ALAMOSA...MOVING SOUTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SAN LUIS...SANCHEZ RESERVOIR...SAN PABLO...MESITA...SAN ACACIO...
JAROSO...GARCIA AND CHAMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 10601 3730 10579 3733 10577 3733 10576
3722 10539 3700 10525 3699 10594
TIME...MOT...LOC 2308Z 346DEG 20KT 3721 10561
HAIL...1.00IN
WIND...60MPH
$$
HODANISH3 follow-up statements
528
WWUS55 KPUB 152320
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
520 PM MDT TUE JUL 15 2014
COC021-023-160015-
/O.CON.KPUB.SV.W.0131.000000T0000Z-140716T0015Z/
CONEJOS CO-COSTILLA CO-
520 PM MDT TUE JUL 15 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN CONEJOS AND SOUTHWESTERN COSTILLA COUNTIES...
AT 520 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF SANFORD...OR 19 MILES SOUTH OF ALAMOSA...MOVING SOUTHWEST AT 20
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SAN LUIS...SANCHEZ RESERVOIR...SAN PABLO...MESITA...SAN ACACIO...
JAROSO...GARCIA AND CHAMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 10601 3730 10579 3733 10577 3733 10576
3722 10539 3700 10525 3699 10594
TIME...MOT...LOC 2320Z 024DEG 17KT 3721 10575
HAIL...1.00IN
WIND...60MPH
$$
HODANISH425
WWUS55 KPUB 152334
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
533 PM MDT TUE JUL 15 2014
COC021-023-160015-
/O.CON.KPUB.SV.W.0131.000000T0000Z-140716T0015Z/
CONEJOS CO-COSTILLA CO-
533 PM MDT TUE JUL 15 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN CONEJOS AND SOUTHWESTERN COSTILLA COUNTIES...
AT 533 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF SAN
ACACIO...OR 21 MILES SOUTHEAST OF ALAMOSA...MOVING SOUTH AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MESITA...SANCHEZ RESERVOIR...JAROSO AND GARCIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 10601 3726 10581 3725 10567 3713 10541
3700 10525 3699 10594
TIME...MOT...LOC 2333Z 351DEG 12KT 3719 10570
HAIL...1.00IN
WIND...60MPH
$$
HODANISH897
WWUS55 KPUB 152348
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
547 PM MDT TUE JUL 15 2014
COC021-023-152357-
/O.CAN.KPUB.SV.W.0131.000000T0000Z-140716T0015Z/
CONEJOS CO-COSTILLA CO-
547 PM MDT TUE JUL 15 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CONEJOS AND
SOUTHWESTERN COSTILLA COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3700 10601 3726 10581 3725 10567 3713 10541
3700 10525 3699 10594
TIME...MOT...LOC 2345Z 346DEG 20KT 3711 10567
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:52 PM MDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 15, 3:52 PM MDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 352 PM MDT TUE JUL 15 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 351 PM MDT TUE JUL 15 2014 NOT MANY ADJUSTMENTS NEEDED TO PREVIOUS THINKING WITH FORECAST DISTRICT EXPECTED TO REMAIN ACTIVE AT TIMES INTO WEDNESDAY AS ABUNDANT ATMOSPHERIC MOISTURE INTERACTS WITH INCREASING AMOUNTS OF UPPER LEVEL ENERGY...ESPECIALLY BY LATER WEDNESDAY. THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS ALSO EXISTS...ESPECIALLY OVER EASTERN PORTIONS OF THE CWFA BOTH THIS AFTERNOON AND TONIGHT AND ESPECIALLY BY LATER WEDNESDAY/WEDNESDAY NIGHT DUE TO FAVORABLE SHEAR AND CAPE VALUES. AS HAS BEEN THE CASE SINCE LAST FRIDAY...STORMS WITH LOCALLY HEAVY RAINFALL...CAPABLE OF PRODUCING FLASH FLOODING...WILL BE POSSIBLE OVER AREA BURN SCARS AND LOCATIONS THAT HAVE EXPERIENCED SIGNIFICANT PRECIPITATION DURING THE PAST FOUR DAYS(SINCE LAST FRIDAY0. WILL CONTINUE WITH EXISTING FLASH FLOOD WATCH FOR EL PASO AND TELLER COUNTIES THROUGH MIDNIGHT TONIGHT. ALSO...GENERALLY BELOW SEASONAL MAXIMUM TEMPERATURES ARE AGAIN ANTICIPATED OVER THE MAJORITY OF THE FORECAST DISTRICT THROUGH WEDNESDAY. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 351 PM MDT TUE JUL 15 2014 ...STILL PRETTY ACTIVE THROUGH THURSDAY BUT THEN DRIER AND WARMER... MODELS STILL SHOW DECENT THUNDERSTORM POTENTIAL THURSDAY...MAINLY ALONG AND NEAR THE MOUNTAINS WEST OF I-25...WITH NOT SO MUCH THREAT OVER THE PLAINS EAST OF THE I-25 CORRIDOR. ON THIS DAY...THE AREA IS STILL UNDER WEAK CYCLONIC FLOW ON THE BACK SIDE OF WEDNESDAY'S STRONG SHORTWAVE. MONSOON MOISTURE HASN'T YET FLUSHED OUT OF THE AREA AND LOW LEVEL UPSLOPE FLOW CONTINUES. SO...THREATS OF HEAVY RAIN...LARGE HAIL AND STRONG WINDS WILL CONTINUE THIS DAY. FINALLY...ON FRIDAY...THE UPPER RIDGE BUILDS IN OVER THE AREA AND BEGINS TO WARM AND DRY THE AIR MASS OVER COLORADO SIGNIFICANTLY. STARTING THIS DAY AND THEN CONTINUING THROUGH THE EARLY PART OF NEXT WEEK...THIS WILL BRING A RETURN TO HOT WEATHER AND MORE ISOLATED THUNDERSTORM ACTIVITY. MONSOON MOISTURE WILL STILL BE AROUND IN THE MID AND UPPER LEVELS. BUT...BECAUSE OF THE HOTTER AND DRIER CONDITIONS IN THE LOWER LEVELS...STORM THREATS WILL LEAN MORE TOWARD HIGH WINDS AND LIGHTNING. THERE WILL STILL BE SOME POCKETS OF HEAVY RAIN...HOWEVER. TEMPERATURES WILL BE HOT THROUGH THE PERIOD WITH 90S TO AROUND 100 DEGREES OVER THE PLAINS. LW && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 351 PM MDT TUE JUL 15 2014 ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE ANTICIPATED FROM THIS AFTERNOON INTO TONIGHT AND THEN AGAIN BY LATER WEDNESDAY IN AND NEAR THE TAF SITES WITH LOCALLY HEAVY RAIN AND HAIL POSSIBLE. THESE STORMS WILL BE CAPABLE OF PRODUCING MVFR TO IFR CONDITIONS AT TIMES. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ081-082-084- 085. && SHORT TERM...77 LONG TERM...LW AVIATION...77
Hazardous weather outlook, Jul 15, 11:29 AM MDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1129 AM MDT TUE JUL 15 2014 COZ058>089-093>099-161730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1129 AM MDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL REDEVELOP OVER THE MOUNTAINS THIS AFTERNOON...THEN SPREAD ACROSS LOWER ELEVATIONS DURING THE LATE AFTERNOON AND EVENING HOURS. THERE REMAINS ENOUGH MOISTURE IN THE AIR TO SUPPORT LOCALLY HEAVY RAINFALL...WHICH MAY CAUSE FLASH FLOODING...ESPECIALLY ACROSS EL PASO AND TELLER COUNTIES WHERE HEAVY RAIN FELL YESTERDAY. ANY STORMS WHICH FORM TODAY WILL HAVE THE POTENTIAL TO PRODUCE BRIEF HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING AND SOME PEA SIZED HAIL. THERE WILL BE A CHANCE FOR A FEW SEVERE STORMS ONCE AGAIN THIS AFTERNOON AND EVENING OVER THE INTERSTATE 25 CORRIDOR AND SOUTHEASTERN COLORADO PLAINS...WITH HAIL UP TO GOLFBALL SIZE...WIND GUSTS TO AROUND 60 MPH AT TIMES AND POSSIBLY A TORNADO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING...ESPECIALLY OVER THE SOUTHEAST PLAINS...AS A COLD FRONT MOVES THROUGH EASTERN COLORADO. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE WITH THE STRONGEST STORMS...INCLUDING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. ALL STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING. THE FLASH FLOOD THREAT WILL BE HIGHEST FOR THOSE AREAS THAT HAVE RECEIVED RECENT HEAVY RAINFALL. ISOLATED TO SCATTERED STORMS WILL CONTINUE THROUGH THE WEEKEND...MAINLY IN THE AFTERNOONS AND EVENINGS AND ESPECIALLY ALONG AND NEAR THE MOUNTAINS AND HIGHER TERRAIN. STORMS WILL BECOME WEAKER AND LESS WIDESPREAD FOR THE LATTER HALF OF THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 15, 4:28 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 428 PM MDT TUE JUL 15 2014 COZ067>071-152300- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- SOUTHERN SAN LUIS VALLEY CO- 428 PM MDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CONEJOS AND SOUTHEASTERN RIO GRANDE COUNTIES UNTIL 500 PM MDT... AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DEL NORTE...OR 29 MILES WEST OF ALAMOSA... MOVING SOUTH AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DEL NORTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3765 10652 3770 10630 3740 10611 3731 10643 TIME...MOT...LOC 2228Z 340DEG 20KT 3761 10638 KAM
Local storm report, Jul 15, 4:29 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
429 PM MDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HEAVY RAIN 4 S AIR FORCE ACADEMY 38.93N 104.85W
07/15/2014 M0.42 INCH EL PASO CO TRAINED SPOTTER
FELL FROM 410P UNTIL 430 PM WITH PEA SIZED HAIL.
&&
PPLocal storm report, Jul 15, 4:39 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
439 PM MDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM DEBRIS FLOW 10 S SALIDA 38.39N 106.00W
07/15/2014 SAGUACHE CO SOCIAL MEDIA
MUD SLIDES ON PONCHA PASS CLOSED HYWY 285.
&&
PPLocal storm report, Jul 15, 4:45 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
445 PM MDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM DEBRIS FLOW 10 S SALIDA 38.39N 106.00W
07/15/2014 SAGUACHE CO SOCIAL MEDIA
MUD SLIDES ON PONCHA PASS CLOSED US 50 .
&&
CORRECTED REMARKS
PPLocal storm report, Jul 15, 4:53 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
453 PM MDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM HEAVY RAIN 1 NNE WOODLAND PARK 39.01N 105.05W
07/15/2014 M0.50 INCH TELLER CO TRAINED SPOTTER
IN 30 MINUTES
&&
PPLocal storm report, Jul 15, 5:03 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
503 PM MDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND DMG MONTE VISTA 37.58N 106.14W
07/15/2014 RIO GRANDE CO EMERGENCY MNGR
TREE LIMBS DOWN... TREE KNOCKED DOWN POWER POLE
&&
PPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:04 PM MDT | Special Weather Statement | PUB | Fremont | 41 min |
| Jul 14, 6:06 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 14, 6:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Jul 14, 6:26 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jul 14, 6:30 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Jul 14, 6:47 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Jul 14, 6:58 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 14, 7:19 PM MDT | Special Weather Statement | PUB | Huerfano | 26 min |
| Jul 14, 7:23 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jul 15, 12:47 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 15, 1:54 AM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jul 15, 2:18 AM MDT | Special Weather Statement | PUB | Teller | 27 min |
| Jul 15, 2:44 AM MDT | Special Weather Statement | PUB | Crowley | 31 min |
| Jul 15, 3:07 AM MDT | Special Weather Statement | PUB | Otero | 23 min |
| Jul 15, 4:08 AM MDT | Flash Flood Watch | PUB | El Paso, Fremont, Teller | 20 hr |
| Jul 15, 8:28 AM MDT | Areal Flood Warning | PUB | Bent | 3 hr |
| Jul 15, 1:11 PM MDT | Special Weather Statement | PUB | Costilla | 34 min |
| Jul 15, 1:38 PM MDT | Special Weather Statement | PUB | Custer | 37 min |
| Jul 15, 1:47 PM MDT | Special Weather Statement | PUB | Chaffee | 28 min |
| Jul 15, 1:53 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Saguache | 19 min |
| Jul 15, 2:11 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| Jul 15, 2:14 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 15, 2:26 PM MDT | River Flood Warning | PUB | Otero | 35 hr |
| Jul 15, 2:53 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Jul 15, 3:29 PM MDT | Special Weather Statement | PUB | Chaffee | 31 min |
| Jul 15, 3:43 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jul 15, 4:01 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 15, 4:22 PM MDT | Special Weather Statement | PUB | Costilla | 38 min |
| Jul 15, 4:24 PM MDT | Special Weather Statement | PUB | Huerfano | 51 min |
| Jul 15, 4:28 PM MDT | Special Weather Statement | PUB | Rio Grande | 32 min |
| Jul 15, 4:40 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 50 min |
| Jul 15, 5:10 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jul 15, 5:14 PM MDT | Flash Flood Warning | PUB | Huerfano, Las Animas | 3 hr |
| Jul 15, 5:30 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.